About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 583710, 11 pages
http://dx.doi.org/10.1155/2013/583710
Research Article

A General Iterative Scheme Based on Regularization for Solving Equilibrium and Constrained Convex Minimization Problems

College of Science, Civil Aviation University of China, Tianjin 300300, China

Received 18 March 2013; Revised 25 May 2013; Accepted 28 June 2013

Academic Editor: Simeon Reich

Copyright © 2013 Ming Tian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. L. Combettes and S. A. Hirstoaga, “Equilibrium programming in Hilbert spaces,” Journal of Nonlinear and Convex Analysis, vol. 6, no. 1, pp. 117–136, 2005. View at Zentralblatt MATH · View at MathSciNet
  2. S. Plubtieng and R. Punpaeng, “A general iterative method for equilibrium problems and fixed point problems in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 336, no. 1, pp. 455–469, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Tian, “An application of hybrid steepest descent methods for equilibrium problems and strict pseudocontractions in Hilbert spaces,” Journal of Inequalities and Applications, vol. 2011, Article ID 173430, 15 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Tian, “Iterative algorithms based on the viscosity approximation method for equilibrium and constrained convex minimization problem,” Fixed Point Theory A, vol. 2012, p. 201, 2012. View at Publisher · View at Google Scholar
  5. J. S. Jung, “Iterative methods for mixed equilibrium problems and strictly pseudocontractive mappings,” Fixed Point Theory and Applications, p. 2012, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  6. U. Witthayarat, J. K. Kim, and P. Kumam, “A viscosity hybrid steepestdescent methods for a system of equilibrium problems and fixed point for an infinite family of strictly pseudo-contractive mappings,” Journal of Inequalities and Applications, vol. 2012, p. 224, 2012. View at Publisher · View at Google Scholar
  7. H. M. He, S. Y. Liu, and Y. J. Cho, “An explicit method for systems of equilibrium problems and fixed points of infinite family of nonexpansive mappings,” Journal of Computational and Applied Mathematics, vol. 235, no. 14, pp. 4128–4139, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  8. X. L. Qin, Y. J. Cho, and S. M. Kang, “Convergence analysis on hybrid projection algorithms for equilibrium problems and variational inequality problems,” Mathematical Modelling and Analysis, vol. 14, no. 3, pp. 335–351, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L.-C. Ceng, S. Al-Homidan, Q. H. Ansari, and J.-C. Yao, “An iterative scheme for equilibrium problems and fixed point problems of strict pseudo-contraction mappings,” Journal of Computational and Applied Mathematics, vol. 223, no. 2, pp. 967–974, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Takahashi and W. Takahashi, “Viscosity approximation methods for equilibrium problems and fixed point problems in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 506–515, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y. Liu, “A general iterative method for equilibrium problems and strict pseudo-contractions in Hilbert spaces,” Nonlinear Analysis. Theory, Methods Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, vol. 71, no. 10, pp. 4852–4861, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Reich and S. Sabach, “Three strong convergence theorems regarding iterative methods for solving equilibrium problems in reflexive Banach spaces,” in Optimization Theory and Related Topics, vol. 568 of Contemporary Mathematics, pp. 225–240, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  13. E. S. Levitin and B. T. Poljak, “Minimization methods in the presence of constraints,” Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki, vol. 6, pp. 787–823, 1966. View at MathSciNet
  14. P. H. Calamai and J. J. Moré, “Projected gradient methods for linearly constrained problems,” Mathematical Programming, vol. 39, no. 1, pp. 93–116, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. B. T. Polyak, Introduction to Optimization, Optimization Software, New York, NY, USA, 1987. View at MathSciNet
  16. M. Su and H. K. Xu, “Remarks on the gradient-projection algorithm,” Journal of Nonlinear Analysis and Optimization. Theory and Applications, vol. 1, no. 1, pp. 35–43, 2010. View at MathSciNet
  17. A. Moudafi, “Viscosity approximation methods for fixed-points problems,” Journal of Mathematical Analysis and Applications, vol. 241, no. 1, pp. 46–55, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. H.-K. Xu, “Viscosity approximation methods for nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 298, no. 1, pp. 279–291, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. L.-C. Ceng, Q. H. Ansari, and J.-C. Yao, “Some iterative methods for finding fixed points and for solving constrained convex minimization problems,” Nonlinear Analysis. Theory, Methods Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, vol. 74, no. 16, pp. 5286–5302, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  20. G. Marino and H. K. Xu, “Convergence of generalized proximal point algorithms,” Communications on Pure and Applied Analysis, vol. 3, no. 4, pp. 791–808, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. G. Marino and H.-K. Xu, “A general iterative method for nonexpansive mappings in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 43–52, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. M. Tian, “A general iterative algorithm for nonexpansive mappings in hilbert spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 3, pp. 689–694, 2010.
  23. Y. Yao, Y.-C. Liou, and C.-P. Chen, “Algorithms construction for nonexpansive mappings and inverse-stronly monotone mapping,” Taiwanese Journal of Mathematics, vol. 15, pp. 1979–1998, 2011.
  24. Y. Yao, R. Chen, and Y.-C. Liou, “A unified implicit algorithm for solving the triple-hierarchical constrained opptimization problem,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 1506–1515, 2012.
  25. Y. Yao, Y.-C. Liou, and S. M. Kang, “Two-step projection methods for a system of variational inequality problems in banash spaces,” Journal of Global Optimization, vol. 55, no. 4, pp. 801–811, 2013. View at Publisher · View at Google Scholar
  26. K. Wiyada, J. Praairat, and K. Poom, “Generalied systems of variational inequalities and projection methods for inverse-strongly monotone mapping,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 976505, 23 pages, 2011. View at Publisher · View at Google Scholar
  27. Y. Censor and T. Elfving, “A multiprojection algorithm using Bregman projections in a product space,” Numerical Algorithms, vol. 8, no. 2, pp. 221–239, 1994.
  28. C. Byrne, “A unified treatment of some iterative algorithms in signal processing and image reconstruction,” Inverse Problems, vol. 20, no. 1, pp. 103–120, 2004.
  29. Y. Censor, T. Elfving, N. Kopf, and T. Bortfeld, “The multipl-sets split feasibility problem and its applications for inverse problem,” Inverse Problems, vol. 21, no. 6, pp. 2071–2084, 2005.
  30. Y. Censor, T. Bortfeld, B. Martin, and A. Trofimov, “A unified approach for inversion problems in intensity-modulated radiation therapy,” Physics in Medicine and Biology, vol. 51, no. 10, pp. 2353–2365, 2006. View at Publisher · View at Google Scholar · View at Scopus
  31. H. K. Xu, “A variable Krasnosel'skii-Mann algorithm and the multiple-set split feasibility problem,” Inverse Problems, vol. 22, no. 6, pp. 2021–2034, 2006. View at Publisher · View at Google Scholar · View at Scopus
  32. H.-K. Xu, “Iterative methods for the split feasibility problem in infinite-dimensional Hilbert spaces,” Inverse Problems, vol. 26, no. 10, Article ID 105018, 17 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. G. Lopez, V. Martin, and H.-K. Xu, “Perturbation techniques for nonexpansive mappings with applications,” Nonlinear Analysis. Real World Applications. An International Multidisciplinary Journal, vol. 10, no. 4, pp. 2369–2383, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. G. Lopez, V. Martin, and H. K. Xu, “Iterative algorithms for the multiple-sets split feasibility problem,” in Biomedical Mathematics: Promising Directions in Imaging,Therapy Planning and Inverse Problems, Y. Censor, M. Jiang, and G. Wang, Eds., pp. 243–279, Medical Physica Publishing, Madision, Wis, USA, 2009.
  35. H. K. Xu, “Averaged mappings and the gradient-projection algorithm,” Journal of Optimization Theory and Applications, vol. 150, no. 2, pp. 360–378, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. H. K. Xu, “A regularization method for the proximal point algorithm,” Journal of Global Optimization, vol. 36, no. 1, pp. 115–125, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. J.-B. Baillon, R. E. Bruck, and S. Reich, “On the asymptotic behavior of nonexpansive mappings and semigroups in Banach spaces,” Houston Journal of Mathematics, vol. 4, no. 1, pp. 1–9, 1978. View at Zentralblatt MATH · View at MathSciNet
  38. P. L. Combettes, “Solving monotone inclusions via compositions of nonexpansive averaged operators,” Optimization, vol. 53, no. 5-6, pp. 475–504, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. K. Goebel and S. Reich, Uniform Convexity, Hyperbolic Geometry and Nonexpansive Mappings, Marcel Dekker, New York, NY, USA, 1984. View at MathSciNet
  40. K. Geobel and W. A. Kirk, “Topics on metric fixed-point theory,” in Cambridge Studies in Advanced Mathematics, vol. 28, Cambridge University Press, Cambridge, UK, 1990.